# SDR USAA2010121092973

- Difficulty date: November 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112091203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT FLOORBEAM BETWEEN FR18 + 5 INCHES TO FR20, -Y765.  REPLACED SUPPORT FLOOR BEAM BETWEEN FR18 + 5 INCHES TO FR20, -Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53112089.
